# SDR SWAA2021081217131

- Difficulty date: September 20, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 51,477 hours, 34,355 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027
- Part serial: NRD0357
- Condition: Delaminated
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RADOME DELAMINATION OUT OF LIMITS PER AMM 53-52-00 / REMOVED AND REPLACED NOSE RADOME REF AMM 53-52-00 POS ONLY PN OFF: 1001002-7____PN ON:284A1801-4 SN OFF: NRD0357 SN ON: 630535001
